Archiv der Mathematik

, Volume 47, Issue 1, pp 93–96 | Cite as

A classification of unramified double coverings of hyperelliptic Riemann surfaces

  • E. Bujalance
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. M. Farkas, Unramified double coverings of hyperelliptic surfaces. J. Analyse Math.30, 150–155 (1976).Google Scholar
  2. [2]
    A. M.Macbeath, Discontinuous groups and birational transformation. Proc. Dundee Summer School, 59–75 (1961).Google Scholar
  3. [3]
    C. Maclachlan, Smooth coverings of hyperellyptic surfaces. Quart. J. Math. Oxford Ser. (2)22, 117–123 (1971).Google Scholar
  4. [4]
    C. Maclachlan, Maximal normal Fuchsians groups. Illinois J. Math.15, 104–113 (1971).Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • E. Bujalance
    • 1
  1. 1.Departamento de Matemáticas Fundamentales Facultad de CienciasU.N.E.D.MadridSpain

Personalised recommendations